Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Cheyenne, WY

May 21, 2014Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 21, 2014, 3:10 PM MDT for Converse County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2014, 3:10 PM MDT (21:10 UTC)
Expired
May 21, 2014, 4:00 PM MDT
In force
50 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 214 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WUUS55 KCYS 212110
SVRCYS
WYC009-212200-
/O.NEW.KCYS.SV.W.0024.140521T2110Z-140521T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 400 PM MDT

* AT 308 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF DEER CREEK...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4320 10541 4290 10508 4283 10568 4291 10580
TIME...MOT...LOC 2110Z 241DEG 23KT 4292 10565

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
2 follow-up statements
547 
WWUS55 KCYS 212122
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT WED MAY 21 2014

WYC009-212200-
/O.CON.KCYS.SV.W.0024.000000T0000Z-140521T2200Z/
CONVERSE WY-
322 PM MDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CONVERSE COUNTY UNTIL 400 PM MDT...

AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF DEER CREEK...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4317 10545 4289 10514 4284 10561 4288 10576
      4291 10580
TIME...MOT...LOC 2122Z 241DEG 23KT 4292 10562

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
690 
WWUS55 KCYS 212137
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT WED MAY 21 2014

WYC009-212147-
/O.CAN.KCYS.SV.W.0024.000000T0000Z-140521T2200Z/
CONVERSE WY-
337 PM MDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONVERSE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4317 10545 4289 10514 4284 10561 4288 10576
      4291 10580
TIME...MOT...LOC 2137Z 241DEG 23KT 4297 10550

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:59 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 21, 12:59 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1259 PM MDT WED MAY 21 2014

.UPDATE...
ISSUED AT 1252 PM MDT WED MAY 21 2014

A TORNADO WATCH HAS BEEN ISSUED FOR LARAMIE...PLATTE...AND GOSHEN
COUNTIES THROUGH 8PM. CONVECTION IS BEGINNING TO INITIATE ALONG THE
LARAMIE RANGE AND SOUTHWARD INTO THE LARAMIE COUNTY FOOTHILLS.
WHILE 0-1KM HELICITIES ARE NOT OVERLY IMPRESSIVE...BACKED WINDS TO
THE EAST OF AN OUTFLOW BOUNDARY THAT EXTENDS FROM GREELEY TO
CHEYENNE COULD ENHANCE LLVL HELICITIES/ROTATION.

ISSUED AT 1058 AM MDT WED MAY 21 2014

SEVERE THREAT CONTINUES TO LOOK ON TRACK FOR MUCH OF THE PLAINS
THIS AFTN. THE RUC SHOWS AROUND 1500 J/KG OF CAPE WITH CIN CLOSE
TO ZERO BY 21Z. FLOW ALOFT AND DEEP LAYER SHEAR IS WEAKER THAN
YESTERDAY...HOWEVER 35-40 KTS OF 0-6KM SHEAR DURING THE EARLY AFTN
IS SUFFICIENT FOR SUPERCELLS. THE MODELS DO INDICATE THIS SHEAR
DROPPING TO 25-30 KTS BY THIS EVENING HOWEVER. STILL LOOKING LIKE
HAIL WILL BE THE PREDOMINANT THREAT...ALONG WITH HEAVY RAIN AS
STORM MOTIONS WILL BE SLOWER THAN THE PAST FEW DAYS.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 407 AM MDT WED MAY 21 2014

AN ACTIVE AFTERNOON AND EARLY EVENING AHEAD ACROSS SE WY AND THE
SRN HALF OF THE NEBRASKA PANHANDLE TODAY AS DIFFLUENT SSW FLOW
INTERACTS WITH A STALLED SFC BOUNDARY THAT IS LOCATED SOUTH OF THE
CWFA. BEFORE THEN...LINGERING MORNING CONVECTION HAS SHOWN SIGNS
OF WEAKENING OVER THE PAST FEW HOURS AND WILL CONTINUE TO DO SO
THROUGH SUNRISE. BY DAY BREAK...ONLY ANTICIPATE A FEW REMAINING
SHOWERS AND SPRINKLES. THESE TOO SHOULD COMPLETE DISSIPATE BY MID-
MORNING.

ATTENTION THEN TURNS TO SEVERE WEATHER POTENTIAL THIS AFTERNOON
AND EVENING. 09Z SFC ANALYSIS HAS STALLED BOUNDARY ALONG THE FRONT
RANGE FOOTHILLS. DEW POINTS TO THE EAST OF THIS FTR ARE IN THE MID
40S TO LOW 50S AND TO THE WEST IN THE 20S AND 30S. FOG PRODUCT
SHOWING PRONOUNCED AREAS OF LOW CLOUDS AND FOG FROM ALBANY COUNTY
EAST THRU THE SOUTHEAST WYOMING PLAINS. SYNOPTICALLY...THIS IS
OCCURRING AHEAD OF AN UPPER CLOSED LOW DETACHED FROM THE MAIN
WESTERLIES SPINNING OVR THE GREAT BASIN. THE COMBINATION OF THE
PATTERN...BOTH SFC AND ALOFT COMBINED WITH SOUPY DEW POINTS AND AM
FOG/LOW CLOUDS IS A SURE FIRE BET FOR A SEVERE WEATHER SET-UP THIS
AFTERNOON/EARLY EVENING. THE QUESTION IS NOT IF IT WILL
OCCUR...ITS MORE TRYING TO PIN DOWN SPECIFICS OF WHERE AND HOW
STRONG. GLOBAL MODELS ARE SIMILAR IN SHOWING CAP ERODING BY AROUND
2 PM WITH CONVECTIVE INITIATION OVR ALBANY COUNTY AND THE LARAMIE
RANGE AS SHORTWAVE ENERGY STREAMS OVERHEAD AND CONVECTIVE TEMPS
ARE REACHED. STORM MOTION WILL BE SOUTHWESTERLY INITIALLY...BUT
WILL DEVIATE MORE WESTERLY AS THE UPDRAFTS STRENGTHEN. STORM
MOTIONS MAY EVEN TURN TOWARDS THE ESE OVR THE SRN PANHANDLE THIS
EVENING. AFTERNOON 0-6 KM SHEAR VALUES ALONG WITH A VEERING
PROFILE WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS TO BE THE
PRIMARY THUNDERSTORM MODE. SO...AS THESE THUNDERSTORMS EMERGE FROM
THE TERRAIN ONTO THE SOUTHEAST WYOMING HIGH PLAINS...THEY WILL
ENCOUNTER A MUCH BETTER AIR MASS...WITH THE STRONGEST STORMS
DEVIATING RIGHT OF THE MEAN FLOW. STORMS PUSH INTO
PLATTE/GOSHEN/LARAMIE COUNTIES THRU THE LATE AFTERNOON AND INTO
THE CENTRAL/SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING. PROGD
SBCAPES PEAK AT 1200-1500 J/KG OVR THIS SAME AREA. LARGE HAIL WILL
BE THE PRIMARY HAZARD ASSOCIATED WITH THE LARGEST STORMS AS STEEP
LAPSE RATES IN THE HAIL GROWTH REGION COMBINE WITH FREEZING LEVELS
THAT ARE LOWER THAN 10 KFT AGL. ALTHOUGH NOT RULING DAMAGING WINDS
OUT...THE MOIST SUB-CLOUD AIR MASS WILL INHIBIT COVERAGE AND
SEVERITY. LOW LCLS ALONG WITH 0-1KM HELICITY VALUES THAT CLIMB
ABOVE 100 M2/S2 ALSO POINT TO THE POSSIBILITY OF A FEW TORNADOES.
MODELS SUGGEST AREAS FROM SRN PLATTE/GOSHEN INTO ERN LARAMIE AND
KIMBALL COUNTIES OF HAVING THE BEST SHOT. CONVECTION WILL LIKELY
AGAIN LINGER INTO THE OVERNIGHT HOURS...THOUGH COVERAGE/STRENGTH
WILL BE SIGNIFICANTLY LESS.

NOT MUCH PATTERN CHANGE FOR THURSDAY AS THE UPPER-LOW MOVES TO NR
THE CA/AZ STATELINE BY LATE IN THE DAY. WINDS ALOFT WILL BE
NOTICEABLY LIGHTER ON THURSDAY HOWEVER WITH 0-6KM SHEAR VALUES
FALLING TO 15-25 KNOTS THURSDAY AFTERNOON. SBCAPES AGAIN WILL CLIMB
ABOVE 1000 J/KG THURSDAY. HOWEVER...WITH LIGHTER WINDS ALOFT THINK
THAT CONVECTION WILL BE LESS DISCRETE COMPARED TO WEDNESDAYS. SFC
DEWPOINTS WILL REMAIN NEARLY UNCHANGED AS THE STATIONARY BOUNDARY
REMAINS MOSTLY SOUTH AND WEST OF THE CWFA. STILL KEPT RIBBON OF
SEVERE MENTION ACROSS EXTREME SE WYOMING AND THE SRN NEBRASKA
PANHANDLE WHICH WILL BE IN CLOSEST PROXIMITY OF THE BETTER SHEAR
VALUES. SLOWER STORM MOTION WILL YIELD MORE EFFICIENT RAIN PRODUCERS
ON THURSDAY.

UPPER-LOW MOVES LESS THAN 200 MILES IN 24 HOURS FOR FRIDAY. MODELS
ARE CONSISTENT IN LIFTING A STRONGER SHORTWAVE OVR THE AREA. WINDS
ALOFT WILL BE EVEN LESS ON FRIDAY. THE MAIN CONCERN ON FRIDAY WILL
AGAIN BE EFFICIENT RAIN PRODUCERS AND HEAVY RAIN PRODUCERS AS
LAYERED INSTABILITIES BECOME MORE SKINNY. ALTHOUGH SOME SMALL HAIL
MIGHT BE A POSSIBILITY ON FRIDAY...DO NOT ANTICIPATE SEVERE WEATHER
THREAT AT THIS POINT.

TEMPERATURES WILL REMAIN CONSISTENT THRU THE PERIOD WITH HIGHS IN
LOWER ELEVATIONS HOLDING BETWEEN 65 AND 75 DEGREES.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 407 AM MDT WED MAY 21 2014

SLOW MOVING UPPER LOW WILL CONTINUE TO AFFECT THE WEATHER OVER
THE CWA SATURDAY AND SUNDAY AS IT LIFTS NORTHEAST FROM ARIZONA...
FINALLY REACHING THE CENTRAL PLAINS EARLY MONDAY. THIS SYSTEM WILL
KEEP CHANCES FOR SHOWERS AND TSTMS GOING THROUGH THAT TIME THOUGH
THE INTENSITY OF THE STORMS LOOKS TO DIMINISH. A DRIER REGIME
SHOULD ARRIVE FOR EARLY NEXT WEEK AS THE UPPER LOW MOVES EAST AND
SHORT UPPER RIDGING BUILDS OVER THE REGION. SW UPPER FLOW MAY SET
UP TUESDAY WHICH COULD ALLOW FOR CONVECTION TO RETURN AT THAT
TIME. TEMPERATURES REMAINING MILD THROUGH THE WEEKEND THEN WARMING
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 1211 PM MDT WED MAY 21 2014

WIDELY SCATTERED SHOWERS AND STORMS LOOK LIKELY TODAY BEGINNING
OVER THE MOUNTAINS EARLY THIS AFTERNOON...SHIFTING EAST ACROSS THE
PLAINS THROUGH THE EVENING. A FEW OF THE STORMS LOOK TO BE STRONG TO
SEVERE WITH HAIL AND STRONG DOWNBURST WINDS IN THE LATE
AFTERNOON...ESPECIALLY FROM KCYS TO KTOR AND POINTS EAST. COULD BE
A PERIOD OF IFR CIGS/VSBYS AFTER STORMS CLEAR TO THE EAST AND
MOIST UPSLOPE FLOW OCCURS THROUGH THE EARLY MORNING HOURS FOR THE
EASTERN TERMINALS. LOOKING ALSO AT MVFR CIGS SPILLING INTO THE
LARAMIE VALLEY FROM THE SOUTH OVERNIGHT. ANOTHER ROUND OF SHOWERS
AND STORMS IS EXPECTED FOR THURSDAY.

&&

.FIRE WEATHER...
ISSUED AT 407 AM MDT WED MAY 21 2014

FIRE CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK WITH
CONDITIONS AND FUELS EXPECTED TO REMAIN NON-CRITICAL. SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ALONG AND EAST OF
THE LARAMIE RANGE MOST DAYS WITH VERY GOOD CHANCES FOR WETTING
RAINS. A MORE WIDESPREAD RAIN EVENT SATURDAY NIGHT AND SUNDAY WILL
CONTINUE TO SUPPRESS FIRE WEATHER CONCERNS THRU THE MEMORIAL DAY
WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...FINCH
SHORT TERM...HAHN
LONG TERM...RE
AVIATION...RJM
FIRE WEATHER...HAHN
Hazardous weather outlook, May 21, 12:51 PM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1251 PM MDT WED MAY 21 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
221900-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1251 PM MDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING. SEVERE STORMS ARE LIKELY WITH LARGE HAIL THE MAIN
THREAT. A FEW WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG WITH
HEAVY RAIN. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS THE
PLAINS OF SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE. A TORNADO
WATCH IS IN EFFECT FOR LARAMIE...PLATTE...AND GOSHEN COUNTIES
UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-221900-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1251 PM MDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Local storm report, May 21, 2:53 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             GLENROCK                42.86N 105.86W
05/21/2014  E0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, May 21, 2:53 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT WED MAY 21 2014

WYZ101-103-212200-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
253 PM MDT WED MAY 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 400
PM MDT...

AT 249 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
DEER CREEK...OR 22 MILES WEST OF DOUGLAS...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 154 AND
165.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4309 10564 4289 10541 4274 10581 4289 10595
TIME...MOT...LOC 2054Z 236DEG 14KT 4287 10578

CLAYCOMB
Local storm report, May 21, 3:06 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             GLENROCK                42.86N 105.86W
05/21/2014  M0.75 INCH       CONVERSE           WY   EMERGENCY MNGR

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:50 PM MDTSpecial Weather StatementCYSGoshen40 min
May 21, 2:53 PM MDTSpecial Weather StatementCYSConverse67 min
May 21, 5:19 PM MDTSpecial Weather StatementCYSPlatte56 min
May 21, 5:38 PM MDTFlash Flood WarningCYSPlatte6 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.